# SDR DALA2024040203978

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,254 hours, 29,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: OVERSIZE HOLES 1 THRU HOLE 19 AND HOLES A TO D (23E/A) FOUND GREATHER THAN MINIMUM STARTING HOLE DIAMETERS AS PER TABLE 2 OF THE CARD 5311- 1246-03B LOC ON JOGGLE AREA FR16 RH AT FWD GALLEY AREA.  COMPLIED WITH ER/A 571448-14AD, REV. A (LP: 0265787)
